# SDR AALA20120510005

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 67,681 hours, 18,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED RIGHT NUMBER 4 DOOR SLIDE PRESSURE SEEMED LOW.  REMOVED AND REPLACED RIGHT NUMBER 4 DOOR SLIDE.
